# SDR AALA20100624MIA03

- Difficulty date: June 24, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 38,486 hours, 5,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR MID GALLEY EMERGENCY EXIT LIGHT.  OPS CHECKED NORMAL.
